# SDR SWAA2021111138467

- Difficulty date: October 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SURFACE HAS PEELED FIBERS / REPAIRED CABIN FLOOR PANEL 241AF UPPER SURFACE I.A.W. B737 SRM 53-00-50-2R-1 REPAIR 1 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL
